# SDR DALA2018121107142

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,350 hours, 23,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 4691789) AFT LEFT DOOR WILL NOT DISARM. FOUND GREEN CORD NOT SECURED AND UNDER GIRT BAR. SECURED GREEN CORD AND DOOR ARMING FUNCTION NORMAL.
